×

Found 3,623 Documents (Results 1–100)

100
MathJax

On multiple solutions to a family of nonlinear elliptic systems in divergence form coupled with an incompressibility constraint. (English) Zbl 07531080

PDF BibTeX XML Cite
Full Text: DOI

Min-max principles with nonlinear generalized Rayleigh quotients for nonlinear equations. (English. Russian original) Zbl 07504057

J. Math. Sci., New York 260, No. 6, 738-747 (2022); translation from Probl. Mat. Anal. 113, 29-36 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Existence of a positive solution for a singular elliptic problem with general exponential growth. (English) Zbl 1480.35263

PDF BibTeX XML Cite
Full Text: DOI

Uniform convergence and asymptotics for problems in domains finely perforated along a prescribed manifold in the case of the homogenized Dirichlet condition. (English. Russian original) Zbl 1480.35140

Sb. Math. 212, No. 8, 1068-1121 (2021); translation from Mat. Sb. 212, No. 8, 33-88 (2021).
MSC:  35J25 35J65 35B27
PDF BibTeX XML Cite
Full Text: DOI

Sharp estimate of the life span of solutions to the heat equation with a nonlinear boundary condition. (English) Zbl 1473.35067

Ferone, Vincenzo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 6th Italian-Japanese workshop, Cortona, Italy, May 20–24, 2019. Cham: Springer. Springer INdAM Ser. 47, 127-149 (2021).
MSC:  35B44 35K60
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification